Spin properties of low-density one-dimensional wires. / Thomas, K J ; Nicholls, J T ; Pepper, M ; Tribe, W R ; Simmons, M Y ; Ritchie, D A .

In: Physical Review B, Vol. 61, No. 20, 15.05.2000, p. 13365-13368.

Research output: Contribution to journalArticle

Published

Documents

  • PhysRevB

    Final published version, 155 KB, PDF document

Links

  • K J Thomas
  • J T Nicholls
  • M Pepper
  • W R Tribe
  • M Y Simmons
  • D A Ritchie
Original languageEnglish
Pages (from-to)13365-13368
Number of pages4
JournalPhysical Review B
Volume61
Issue number20
DOIs
Publication statusPublished - 15 May 2000
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 3092804